MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY,FOLEY,LATX,16FR,10ML,W/SD

MEDLINE INDUSTRIES LP; TRAY,FOLEY,LATX,16FR,10ML,W/SD
Catalog Number DYND150116
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 01/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, post "bladder repair" the foley was "leaking", the nurse flushed the catheter, and later it was noted that the foley balloon was "not inflated" due to the balloon being "ruptured".
 
Additional Manufacturer Narrative
According to the customer, post "bladder repair" the foley was "leaking", the nurse flushed the catheter, and later it was noted that the foley balloon was "not inflated" due to the balloon being "ruptured".No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update h6: investigation conclusions.

Common Device Name
TRAY,FOLEY,LATX,16FR,10ML,W/SD
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19041951
Report Number1417592-2024-00397
Device Sequence Number8565249
Product Code OHR
UDI-Device Identifier40195327043330
UDI-Public40195327043330
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND150116
Device Lot Number21722010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown